MathSciNet Relay Station
MathSciNet bibliographic data
MR371430 92A10
Cannings, C. The latent roots of certain Markov chains arising in genetics: a new approach. II. Further haploid models. Advances in Appl. Probability 7 (1975), 264–282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement